# SDR SWAA2024101533018

- Difficulty date: September 1, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,855 hours, 18,156 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SURFACE AT LT WING 2024-558747<[01] TOOL USED CALIPER P/N: 500-197-30; S/N:B20189443; DUE DATE: 06/MAR/25.;[02] REPLACED FLAP TRAILING EDGE WEDGE PANEL I.A.W B737-800 SRM 51-10-02 ITEM 9 DUE TO FOUND OUT LIMITS TO REPAIR;[03] STEP 2 CORRECTED  REPLACED FLAP TRAILING EDGE WEDGE PANEL I.A.W B737-800 SRM 51-10-02 ITEM 9 DUE TO FOUND OUT LIMITS TO REPAIR THE INSTALATION IS DOCUMENT ON TTG8Q00VLM93 SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3:  REPLACED IB MAIN FLAP TRAILING EDGE WEDGE PANEL AT LT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 113A2100 REV: E DUE TO FOUND OUT LIMITS TO REPAIR THE INSTALATION IS DOCUMENTED ON TTG8Q00VLM93. SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED CORRECTIVE ACTION 4. COMPLETED
